# SDR MASA200500069

- Difficulty date: January 29, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 17,206 hours, 13,749 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Unknown
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE ILLUMINATED.  MAINTENANCE COMPLIED WITH MEL PROCEDURES.  1/29 - MAINTENANCE PERFORMED NUMEROUS OPS CHECKS AND NO DEFECTS NOTED.
